# SDR DHL2002726007

- Difficulty date: November 19, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 2600 · Fire Protection System
- Part: Power Unit
- Part number: 1014A
- Part serial: 1367
- Stage of operation: IN
- Nature of condition: L, J
- Precautionary procedure: O

## Discrepancy

1)  AFTER HOLDING THE APU FIRE TEST S/W TO THE TEST POS. FOR 60 SEC. THE  TEST DOES NOT ACTIVATE2)  TRANSFER'D TO DMI #11007 MEL 26-11 PLACARD INSTALL'D COMPLIED WITH SP 26-113)  REF DMI# 11007, APU FIRE TEST DON'T TEST.4)  R&R FIRE TEST POWER UNIT, OPS. CK. GOOD I.A.W. B.M.M. CH.26-15-0.
